# SDR UIEA2020102802328

- Difficulty date: October 25, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,037 hours, 22,390 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 1347M32G05
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL LINES CAPPED FOR 10 FLT CYCLES (HIGH OIL CONSUMPTION), REF NON-MEL 136533.  UNCAPPED NR 1 ENGINE OIL LINES, PER 71-71-00 RECONNECTED HMV AND FUEL PUMP DRAIN LINES, PER 71-71-00.  FOUND IDG WITH 2 OZ OIL AND STARTER EDP WITH 1/8TH OZ OIL.  NMEL REMAINS OPEN.  DRAIN LINES RECAPPED, PER 71-71-00 AND ECM 2020P-464.  TRACKED UNDER NMEL 136533 ITEM NR 8.  NMEL 136533 REMAINS OPEN.  REMOVED AND REPLACED NR 1 ENGINE CARBON SEAL AND HYD PUMP, IAW MM72-64-04 AND 29-11-05.  PERFORMED OPERATIONS CHECK AND ENGINE RUN, ALL OPERATIONS NORMAL, IAW 71-00-00.  THIS CLEARS DMI 136533. (OFF PART: P/N 1347MG08 AND SN 1347MG09).
